| Model Number |
1012453-08 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion located in the mid-right coronary artery that was moderately tortuous and 90% stenosed.The 4.0x8mm nc trek balloon dilatation catheter was advanced to the lesion without issue; however after the first inflation, a leak of the contrast agent was noted from the balloon.After removal, a pinhole rupture was noted.There was no adverse patient effect or a clinically significant delay in the procedure.A 4.0x12mm nc trek balloon dilatation catheter was used to complete the procedure.No additional information was provided.